loading
Papers

Research.Publish.Connect.

Paper

Paper Unlock

Authors: Leonidas Sakalauskas and Ingrida Vaiciulyte

Affiliation: Vilnius University, Lithuania

ISBN: 978-989-8425-97-3

Keyword(s): Monte – Carlo Markov chain, Skew t distribution, Maximum likelihood, Gaussian approximation, EM – algorithm, Testing hypothesis.

Related Ontology Subjects/Areas/Topics: Agents ; Artificial Intelligence ; Bioinformatics ; Biomedical Engineering ; Enterprise Information Systems ; Information Systems Analysis and Specification ; Knowledge Discovery and Information Retrieval ; Knowledge-Based Systems ; Methodologies and Technologies ; Operational Research ; Optimization ; Simulation ; Stochastic Processes ; Symbolic Systems

Abstract: The present paper describes the Monte – Carlo Markov Chain (MCMC) method for estimation of skew t – distribution. The density of skew t – distribution is obtained through a multivariate integral, using representation of skew t – distribution by a mixture of multivariate skew – normal distribution with the covariance matrix, depending on the parameter, distributed according to the inverse – gamma distribution. Next, the MCMC procedure is constructed for recurrent estimation of skew t – distribution, following the maximum likelihood method, where the Monte – Carlo sample size is regulated to ensure the convergence and to decrease the total amount of Monte – Carlo trials, required for estimation. The confidence intervals of Monte – Carlo estimators are introduced because of their asymptotic normality. The termination rule is also implemented by testing statistical hypotheses on an insignificant change of estimates in two steps of the procedure.

PDF ImageFull Text

Download
CC BY-NC-ND 4.0

Sign In Guest: Register as new SciTePress user now for free.

Sign In SciTePress user: please login.

PDF ImageMy Papers

You are not signed in, therefore limits apply to your IP address 3.92.92.168

In the current month:
Recent papers: 100 available of 100 total
2+ years older papers: 200 available of 200 total

Paper citation in several formats:
Sakalauskas, L. and Vaiciulyte, I. (2012). MAXIMUM LIKELIHOOD ESTIMATION OF MULTIVARIATE SKEW T-DISTRIBUTION.In Proceedings of the 1st International Conference on Operations Research and Enterprise Systems - Volume 1: ICORES, ISBN 978-989-8425-97-3, pages 200-203. DOI: 10.5220/0003727002000203

@conference{icores12,
author={Leonidas Sakalauskas. and Ingrida Vaiciulyte.},
title={MAXIMUM LIKELIHOOD ESTIMATION OF MULTIVARIATE SKEW T-DISTRIBUTION},
booktitle={Proceedings of the 1st International Conference on Operations Research and Enterprise Systems - Volume 1: ICORES,},
year={2012},
pages={200-203},
publisher={SciTePress},
organization={INSTICC},
doi={10.5220/0003727002000203},
isbn={978-989-8425-97-3},
}

TY - CONF

JO - Proceedings of the 1st International Conference on Operations Research and Enterprise Systems - Volume 1: ICORES,
TI - MAXIMUM LIKELIHOOD ESTIMATION OF MULTIVARIATE SKEW T-DISTRIBUTION
SN - 978-989-8425-97-3
AU - Sakalauskas, L.
AU - Vaiciulyte, I.
PY - 2012
SP - 200
EP - 203
DO - 10.5220/0003727002000203

Login or register to post comments.

Comments on this Paper: Be the first to review this paper.